# SDR FDEA2020042961056

- Difficulty date: April 26, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53309364, RE- INSPECTION OF PREVIOUSLY BLENDED   EXTERIOR FUSELAGE SKIN DAMAGE, FOUND DAMAGE STILL EXISTS BETWEEN FRAMES 32 AND 33 AND STRINGER 45R AND 46R, PREVIOUS BLENDED OUT AREA.  ACCOMPLISHED REPAIR DOUBLER IAW SRM 53-10-12, FIG 208.  ALODINED AND PRIMED PARTS AND REPAIRED AREA IAW SRM 51-21-10.  TOP COATED REPAIRED AREA IAW SRM 51-75-10.
